MathSciNet Relay Station
MathSciNet bibliographic data
MR2142385 (2006d:13025) 13J30 (11E25 12D15 14P05 14P10)
Scheiderer, Claus Distinguished representations of non-negative polynomials. J. Algebra 289 (2005), no. 2, 558–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement